# SDR 9711169920

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942N
- Make and model: Doug DC-9-32
- Aircraft serial: 47459
- System (JASC): 3350 · Emergency Lighting
- Part: Sockets
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND AFT CABIN EMERGENCY LIGHTS BURNING DIMLY.  MAINTENANCE CLEANED SOCKETS, OPERATIONAL CHECK NORMAL.
